# SDR SWAA2021050592601

- Difficulty date: June 16, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 66,674 hours, 39,424 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED. / REMOVED AND REPLACED RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL PER AMM 53-31-31.
